# SDR QXEA00002059

- Difficulty date: July 29, 2000
- Submitted: August 3, 2000
- Operation: Air carrier
- Aircraft: N826PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA- BROKEN WIRE FOUND ON AFT EMERGENCY FLOOR TRACK LIGHT.  MAINTENANCE REPLACED THE CONNECTOR AT THE EMERGENCY LIGHT.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
